ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2015 , Volume 35 , Issue 5

Select all articles

Export/Reference:

On the integrability of polynomial vector fields in the plane by means of Picard-Vessiot theory
Primitivo B. Acosta-Humánez, J. Tomás Lázaro, Juan J. Morales-Ruiz and Chara Pantazi
2015, 35(5): 1767-1800 doi: 10.3934/dcds.2015.35.1767 +[Abstract](922) +[PDF](628.0KB)
The magnetic ray transform on Anosov surfaces
Gareth Ainsworth
2015, 35(5): 1801-1816 doi: 10.3934/dcds.2015.35.1801 +[Abstract](808) +[PDF](396.3KB)
Actions of solvable Baumslag-Solitar groups on surfaces with (pseudo)-Anosov elements
Juan Alonso, Nancy Guelman and Juliana Xavier
2015, 35(5): 1817-1827 doi: 10.3934/dcds.2015.35.1817 +[Abstract](816) +[PDF](379.3KB)
Lipschitz perturbations of expansive systems
Alfonso Artigue
2015, 35(5): 1829-1841 doi: 10.3934/dcds.2015.35.1829 +[Abstract](885) +[PDF](533.5KB)
A variational approach to reaction-diffusion equations with forced speed in dimension 1
Juliette Bouhours and Grégroie Nadin
2015, 35(5): 1843-1872 doi: 10.3934/dcds.2015.35.1843 +[Abstract](851) +[PDF](1067.6KB)
Stability of singular limit cycles for Abel equations
José Luis Bravo, Manuel Fernández and Armengol Gasull
2015, 35(5): 1873-1890 doi: 10.3934/dcds.2015.35.1873 +[Abstract](891) +[PDF](464.8KB)
Global bounded solutions of the higher-dimensional Keller-Segel system under smallness conditions in optimal spaces
Xinru Cao
2015, 35(5): 1891-1904 doi: 10.3934/dcds.2015.35.1891 +[Abstract](963) +[PDF](412.9KB)
$L^q$-Extensions of $L^p$-spaces by fractional diffusion equations
Der-Chen Chang and Jie Xiao
2015, 35(5): 1905-1920 doi: 10.3934/dcds.2015.35.1905 +[Abstract](1102) +[PDF](428.7KB)
Radial stability of periodic solutions of the Gylden-Meshcherskii-type problem
Jifeng Chu, Pedro J. Torres and Feng Wang
2015, 35(5): 1921-1932 doi: 10.3934/dcds.2015.35.1921 +[Abstract](878) +[PDF](411.4KB)
Topological defects in the abelian Higgs model
Magdalena Czubak and Robert L. Jerrard
2015, 35(5): 1933-1968 doi: 10.3934/dcds.2015.35.1933 +[Abstract](828) +[PDF](670.2KB)
Integrability of potentials of degree $k \neq \pm 2$. Second order variational equations between Kolchin solvability and Abelianity
Guillaume Duval and Andrzej J. Maciejewski
2015, 35(5): 1969-2009 doi: 10.3934/dcds.2015.35.1969 +[Abstract](814) +[PDF](564.8KB)
A note on the Cauchy problem of a modified Camassa-Holm equation with cubic nonlinearity
Ying Fu
2015, 35(5): 2011-2039 doi: 10.3934/dcds.2015.35.2011 +[Abstract](937) +[PDF](727.1KB)
Blow-up for the two-component Camassa--Holm system
Katrin Grunert
2015, 35(5): 2041-2051 doi: 10.3934/dcds.2015.35.2041 +[Abstract](925) +[PDF](386.7KB)
Short-wavelength instabilities of edge waves in stratified water
Delia Ionescu-Kruse
2015, 35(5): 2053-2066 doi: 10.3934/dcds.2015.35.2053 +[Abstract](799) +[PDF](463.0KB)
Wolff type potential estimates and application to nonlinear equations with negative exponents
Yutian Lei
2015, 35(5): 2067-2078 doi: 10.3934/dcds.2015.35.2067 +[Abstract](829) +[PDF](386.9KB)
Projection methods and discrete gradient methods for preserving first integrals of ODEs
Richard A. Norton, David I. McLaren, G. R. W. Quispel, Ari Stern and Antonella Zanna
2015, 35(5): 2079-2098 doi: 10.3934/dcds.2015.35.2079 +[Abstract](934) +[PDF](627.3KB)
Unbounded regime for circle maps with a flat interval
Liviana Palmisano
2015, 35(5): 2099-2122 doi: 10.3934/dcds.2015.35.2099 +[Abstract](866) +[PDF](962.1KB)
One-parameter solutions of the Euler-Arnold equation on the contactomorphism group
Stephen C. Preston and Alejandro Sarria
2015, 35(5): 2123-2130 doi: 10.3934/dcds.2015.35.2123 +[Abstract](1207) +[PDF](354.2KB)
Local integration by parts and Pohozaev identities for higher order fractional Laplacians
Xavier Ros-Oton and Joaquim Serra
2015, 35(5): 2131-2150 doi: 10.3934/dcds.2015.35.2131 +[Abstract](1170) +[PDF](511.9KB)
On the least energy sign-changing solutions for a nonlinear elliptic system
Yohei Sato and Zhi-Qiang Wang
2015, 35(5): 2151-2164 doi: 10.3934/dcds.2015.35.2151 +[Abstract](1147) +[PDF](439.3KB)
Random backward iteration algorithm for Julia sets of rational semigroups
Rich Stankewitz and Hiroki Sumi
2015, 35(5): 2165-2175 doi: 10.3934/dcds.2015.35.2165 +[Abstract](928) +[PDF](370.3KB)
Center of planar quintic quasi--homogeneous polynomial differential systems
Yilei Tang, Long Wang and Xiang Zhang
2015, 35(5): 2177-2191 doi: 10.3934/dcds.2015.35.2177 +[Abstract](1039) +[PDF](378.5KB)
Global regularity of the two-dimensional magneto-micropolar fluid system with zero angular viscosity
Kazuo Yamazaki
2015, 35(5): 2193-2207 doi: 10.3934/dcds.2015.35.2193 +[Abstract](1074) +[PDF](447.0KB)
Sharper estimates on the eigenvalues of Dirichlet fractional Laplacian
Selma Yildirim Yolcu and Türkay Yolcu
2015, 35(5): 2209-2225 doi: 10.3934/dcds.2015.35.2209 +[Abstract](1048) +[PDF](2629.0KB)
Minimal period problems for brake orbits of nonlinear autonomous reversible semipositive Hamiltonian systems
Duanzhi Zhang
2015, 35(5): 2227-2272 doi: 10.3934/dcds.2015.35.2227 +[Abstract](815) +[PDF](660.5KB)
Dynamics of hyperbolic meromorphic functions
Jian-Hua Zheng
2015, 35(5): 2273-2298 doi: 10.3934/dcds.2015.35.2273 +[Abstract](842) +[PDF](474.6KB)
Boundedness and blow-up for a chemotaxis system with generalized volume-filling effect and logistic source
Pan Zheng, Chunlai Mu and Xuegang Hu
2015, 35(5): 2299-2323 doi: 10.3934/dcds.2015.35.2299 +[Abstract](1236) +[PDF](578.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]